RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 71–80 (Mi adm435)  

RESEARCH ARTICLE

On the structure of skew groupoid rings which are Azumaya

Daiana Flôresa, Antonio Paquesb

a Departamento de Matemática, Universidade Federal de Santa Maria, 97105-900, Santa Maria, RS, Brazil
b Instituto de Matemática, Universidade Federal do Rio Grande do Sul, 91509-900, Porto Alegre, RS, Brazil

Abstract: In this paper we present an intrinsic description of the structure of an Azumaya skew groupoid ring, having its center contained in the respective ground ring, in terms of suitable central Galois algebras and commutative Galois extensions.

Keywords: groupoid action, skew groupoid ring, Azumaya ring, Galois algebra.

Full text: PDF file (184 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16H05, 18B40, 20L99
Received: 11.04.2013
Revised: 11.04.2013
Language:

Citation: Daiana Flôres, Antonio Paques, “On the structure of skew groupoid rings which are Azumaya”, Algebra Discrete Math., 16:1 (2013), 71–80

Citation in format AMSBIB
\Bibitem{FloPaq13}
\by Daiana~Fl{\^o}res, Antonio~Paques
\paper On the structure of skew groupoid rings which are Azumaya
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 71--80
\mathnet{http://mi.mathnet.ru/adm435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184699}


Linking options:
  • http://mi.mathnet.ru/eng/adm435
  • http://mi.mathnet.ru/eng/adm/v16/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:108
    Full text:100
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020